... three weeks ago. My neurologist prescribed me Cymbalta which I only took two because they really made me nauseous. Since the Week of Thanksgiving, I have been unable to sleep only 3-4 hour a night. Cannot nap during daytime and it's hard to consecrate. Besides being exhausted from insomnia I am nauseous, anxious and have loss of appetite, and no energy. Has anyone experienced this and if so did you return to using Klonopin. Any help is sure appreciated.
After 30 years your body has become both habituated to and dependant on Clonazepam. You will have to face it, it takes time for your body to get over drug withdrawal and at just 3 weeks you have only just started.
Luckylady41, Hi, you express stopping your 1mg of Clonazepam (Klonopin)- you gave yourself only 3 weeks to lower your dosage to nothing. First, did you & your practitioner discuss how quickly you were to do this? Three weeks certainly does not seem like enough time for your body to re-acclimate itself to a "normal" 24-hour cycle, without a benzodiazepine, especially after 30+ years of that being the norm. The symptoms you describe, nauseous, lethargy, anxiety, appetite loss, reduced sleep and the difficulty to concentrate all of these are symptoms of a benzodiazepine withdrawal. It could be the Cymbalta is the cause of some of these symptoms but since you describe the short time you gave yourself to reduce your Clonazepam, a benzodiazepine, from 1 mg to 0 mg I'm concerned you are unable to discern which is causing what symptoms. Reducing oneself from a benzo is difficult in itself.
Reducing from a benzo, even 1mg, after taking it for over 30 years is even more complicated. I would ask a practitioner on the best way to reduce yourself from the Clonazepam, which means taking it again and giving your body a much longer time & reducing the milligrams by a very small amount each time. I have a client that was in your situation and it took several months reducing at .025 every few months. This client is currently doing very well. I hope this helps and good luck Luckylady41. x
Yeah be carful and try cutting the dosage in half instead of nothing at all. Your sleeping schedule will be messed up for awhile. When you sleep try to keep the room very dark and use curtains. It is harder then most people realize quitting. Hang in there, you will very slowly start to feel better but it seems like a life time to get there. Try and stay positive and keep your head up..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Jun 2015 • 4 answers
Updated 29 Aug 2013 • 2 answers
Updated 28 Jan 2016 • 3 answers
Updated 14 Aug 2018 • 2 answers
Updated 5 Oct 2018 • 3 answers